Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have smoking addiction. Episodes of shaky head. Due to smoking? Treatment?

Hello There, I am Nishant and have been smoking from last 6 years. But from past ten days I am getting this problem of shaking my head. There is no fixed time for that , it will happen any time and will last from 30 seconds to 2 mins. It will mostly happen when I am about to have my meal. I am really getting tensed by this. By any chance is it an effect of smoking . What should I do in order to eradicate the unusual shaking of my head?? Moreover I have reduced my smoking to 6 ciggrates from 20 a day!! Looking for a favorable response! Thanks
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Nishant,

Thanks for posting your query.

I do not think your smoking is related to the shaking of your head. It seems like a different problem altogether.

You need to be examined by a general physician to check for the cause for the shaking.

I am glad that you have reduced the number of cigarettes that you smoke. Try quitting it too.

Hope this helps.

Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor